# SDR FDEA202009222296

- Difficulty date: September 22, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Part number: NMC6017519
- Part serial: 46616
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FWD RUDDER, UPPER WEIGHT CORRODED.  REMOVED AND REPLACED UPPER FWD RUDDER, IAW AMM 27-20-02-4.
